# SDR AALA202206276962

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A300*
- Aircraft serial: 7188
- Aircraft time: 16,845 hours, 6,503 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT PACK WAS FLUCTUATING AND CAUSING THE PRESSURIZATION TO CLIMB AND DESCEND. OUTFLOW VALVE WAS OPENING AND CLOSING. ENGINE POWER WAS STEADY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
